MathSciNet Relay Station
MathSciNet bibliographic data
MR211389 (35 #2270) 54.85 (54.55)
Knill, Ronald J. Cones, products and fixed points. Fund. Math. 60 1967 35–46.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement